# SDR SIMA2114

- Difficulty date: July 29, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3694 - EMERGENCY EXIT LIGHT OVER SEAT 12C IS BURNED OUT.  MAINTENANCE REPLACED THE BULB AT SEAT 12C.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
